# SDR DL757952155

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE FLOORBEAM WAS FOUND TO BE CORRODED AT STA 324 BL0 TO RT HAND O/B END AROUND FASTENER HOLES.  THE CORROSION WAS REMOVED PER SRM 51-10-00 AND WAS FOUND OUT OF LIMITS.  REPAIR ITEMS WERE FABRICATED PER SRM 51-10-08 FIG 201 AND INSTALLED PER SAME.
